# SDR ASAA11510099

- Difficulty date: July 14, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 4,988 hours, 16,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: SG81911
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ON FLOOR IS RIPPED BETWEEN LAVS PASSENGERS TRIPPING OVER IT.  REPLACED FLOOR LIGHT STRIP BETWEEN LAVS REF MM 33 51 15 960 801.
